G. TINAZTEPE, "The sharpening Holder inequality via abstract convexity," TURKISH JOURNAL OF MATHEMATICS , vol.40, no.2, pp.438-444, 2016
TINAZTEPE, G. 2016. The sharpening Holder inequality via abstract convexity. TURKISH JOURNAL OF MATHEMATICS , vol.40, no.2 , 438-444.
TINAZTEPE, G., (2016). The sharpening Holder inequality via abstract convexity. TURKISH JOURNAL OF MATHEMATICS , vol.40, no.2, 438-444.
TINAZTEPE, GÜLTEKİN. "The sharpening Holder inequality via abstract convexity," TURKISH JOURNAL OF MATHEMATICS , vol.40, no.2, 438-444, 2016
TINAZTEPE, GÜLTEKİN. "The sharpening Holder inequality via abstract convexity." TURKISH JOURNAL OF MATHEMATICS , vol.40, no.2, pp.438-444, 2016
TINAZTEPE, G. (2016) . "The sharpening Holder inequality via abstract convexity." TURKISH JOURNAL OF MATHEMATICS , vol.40, no.2, pp.438-444.
@article{article, author={GÜLTEKİN TINAZTEPE}, title={The sharpening Holder inequality via abstract convexity}, journal={TURKISH JOURNAL OF MATHEMATICS}, year=2016, pages={438-444} }